Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Haylen, Recent Post Gone
dancer86442 posted:
Haylen, I reported a 'New Discussion' Yesterday?? or day B4 that had posted multiple times. I replied to 1 of the posts & noted today they are All gone. The post was, I think: Topic: Keppra & weight gain. Or something similar concerning Keppra. Usually Only the posts Unreplied to are removed. I doubt you can do anything about this. Just concerned for the Lady who posted it. No Recall of the Name/ID

Love Candi
Haylen_WebMD_Staff responded:
Thanks Candi! Let me take a look and I'll get back to you.

Haylen_WebMD_Staff responded:

I know you'll have some great insight for her Candi - thanks for the heads up.

hula_dancer73 replied to Haylen_WebMD_Staff's response:
hi haylen,

I saw my neurologist 2 days ago and got to the bottom of that mess.

He had it turned up too high on the cycling part but I am wondering why it started to get to me after 9 months at that setting.

I was having axial muscle spasms and it had to be turned down a quarter of an amp. from 2.50 back to 2.25 amps. No more spasms.

He left the magnet swipe a full amp up from the cycle. Where it originally was. So htat was left at 2.75. amps. The cycle is running at every 5 minutes for 20 seconds. That is how it has been running at since I got it. I could not handle 30 seconds of stimulation it hurt so more than 3 years ago he had that setting changed.

He showed me the battery life and only a titch of it is gone. My battery is completely full, so maybe we will get past 2-3 years with it this time around. THe first one was implanted on Sept 20th of 07, it wore down and had to be replaced on August 25th of 10. So maybe it will last way longer.

Just thought I would update you on it like you wanted me to.

hula_dancer (Nancy)

Helpful Tips

Seizure First Aid More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Epilepsy Center